Hello! Thanks for Your reply! He has been "low" for 2 days and today He felt warm, so I took His temperature and it was 104…I immediatelly went to Our vet, and during the exam He reacted to Her pressing on the spine, by shrugging His coat, so the vet asssumed He had a type of back pain...thats where the Rimadyl comes in...He got a Rimadyl injection and tables for the rest of the week, which I haven't started to give Him yet...The antibiotics are for the fever and the assumed infection, which I do not yet know what is the cause...I will get blood work back tomorrow, but wasen't sure about the Rimadyl as I found so much negative info that are liver and kidney related...I trust Your judgement about the drug if You have used it before, but We have already been out 4 times tonight to pee which is very unusual, so I cannot but believe this is an effect of the Rimadyl injection from this morning...I will await tomorrow test result before I continue any more meds on this little guy...just too many chemicals for one day...Thanks & Stay Safe!
I think that I would be a little concerned that all these meds were given with just "I assume" this could be wrong?…. and I really kind of find it interesting that just because he shrugged his coat that would be a back problem?... Just a little confused about that... Hopefully the blood work might find something... But IMO, until you really find the cause/reason the Rimadyl might just be masking something else that is going on... and if he had a fever of 104, there is obviously something going on.... But again, for the short term (a week or so) I don't think that you will have problems.
Have you been strip testing for Fanconi? Have you had a full Thyroid panel done?... these are other things that could be a factor.